MathSciNet Relay Station
MathSciNet bibliographic data
MR415808 60K35 (82.60)
Kozlov, O. K. A Gibbsian description of point random fields. (Russian) Teor. Verojatnost. i Primenen. 21 (1976), no. 2, 348–365.
Links to the journal or article are not yet available
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement